Browse Title Index


 
Issue Title
 
Vol 16, No 1 (2017) AN EXISTENCE PRINCIPLE OF OPTIMAL ENERGY CONTROL FOR A DAMPED SANDWICH BEAM Abstract   PDF
Xuezhang Hou
 
Vol 1, No 1 (2000) AN IMPROVED RESULT OF EXPONENTIAL STABILITY OF STOCHASTIC SEMILINEAR EVOLUTION EQUATIONS Abstract   Postscript
Kai Liu, Anyue Chen
 
Vol 10, No 1 (2005) AN INTEGRABILITY CONDITION AND WEIGHTED BOUNDARY BEHAVIOR OF SUBHARMONIC AND ${\mathcal{M}}$-SUBHARMONIC FUNCTIONS: A SURVEY Abstract
J. Riihentaus
 
Vol 11, No 2 (2012) AN OPTIMAL ENERGY CONTROL OF A FLEXIBLE PLATE WITH VISCOELASTIC CONDITIONS Abstract   PDF
Xuezhang Hou
 
Vol 13, No 2 (2014) AN ORDER SEVEN CONTINUOUS EXPLICIT METHOD FOR DIRECT SOLUTION OF GENERAL FIFTH ORDER ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
S.J. Kayode
 
Vol 7, No 1 (2003) ANALYSIS OF AN AGE-STRUCTURED SEIR EPIDEMIC MODEL WITH VACCINATION Abstract   Postscript
Xue-Zhi Li, Xin-Yu Song
 
Vol 14, No 1 (2015) ANALYSIS SWARMING BEHAVIOR OF MULTI-AGENTS SYSTEM Abstract   PDF
Miswanto Miswanto, J. Naiborhu, S. Achmadi
 
Vol 14, No 4 (2015) ANALYTIC MULTIPLICATIVE SEPARATION AND EXISTENCE INVESTIGATION OF NON-LINEAR OXYGEN TRANSPORT WITH POISEUILLE HEMODYNAMIC FLOW IN A SEMI-GENERALIZED COORDINATE SYSTEM Abstract   PDF
Keith C. Afas, Terry E. Moschandreou
 
Vol 7, No 1 (2003) ANALYTICAL UPSTREAM COLLOCATION SOLUTION OF A FORCED STEADY-STATE CONVECTION-DIFFUSION EQUATION Abstract   Postscript
Stephen H. Brill
 
Vol 10, No 3 (2005) APPLICATION OF ADOMIAN METHOD TO NONLINEAR SYSTEMS OF ORDINARY DIFFERENTIAL EQUATIONS Abstract   Postscript
M. Saleh, I. EL-Kalla, D. Hammad
 
Vol 12, No 2 (2013) APPLICATION OF FOURIER METHOD TO INVESTIGATION OF THE DIRICHLET PROBLEM FOR PARTIAL DIFFERENTIAL EQUATIONS WITH DEVIATING ARGUMENTS Abstract   PDF
O.I. Bzheumikhova, V.N. Lesev
 
Vol 4, No 1 (2002) APPLICATION OF THE MONODROMY DATA METHOD TO THE FIFTH PAILEV\'E TRANSCENDENT Abstract   Postscript
Youmin Lu, Zhoude Shao
 
Vol 1, No 1 (2000) ASYMPTOTIC EQUIVALENCE OF VOLTERRA DIFFERENCE SYSTEMS Abstract   Postscript
Rigoberto Medina
 
Vol 12, No 4 (2013) BLOW UP FOR COUPLED NONLINEAR WAVE EQUATIONS WITH WEAK DAMPING TERMS Abstract   PDF
Erhan Piskin
 
Vol 2, No 1 (2001) CHARACTERIZATIONS OF STABILITY FOR STRONGLY CONTINUOUS SEMIGROUPS BY BOUNDEDNESS OF ITS CONVOLUTIONS WITH ALMOST PERIODIC FUNCTIONS Abstract
C. Buse, S. S. Dragomir, V. Lupulescu
 
Vol 11, No 4 (2012) CHARGED PARTICLES THROUGH ELECTROMAGNETIC FIELDS Abstract   PDF
Dimitar Kolev, Valeri Todorov, Adem Zeinev
 
Vol 11, No 3 (2012) CLASSIFICATION OF SOLUTIONS OF SECOND ORDER NEUTRAL DELAY DIFFERENTIAL EQUATIONS WITH ``MAXIMA'' Abstract   PDF
E. Thandapani, V. Ganesan
 
Vol 12, No 3 (2013) COMPARISON AND CONVERGENCE THEOREMS FOR INITIAL-BOUNDARY VALUE PROBLEM TO ONE NONLINEAR PARABOLIC EQUATION Abstract   PDF
Mikheil Tutberidze
 
Vol 14, No 4 (2015) CONFLUENCE OF SHOCKS IN BURGERS EQUATION. A NEW APPROACH Abstract   PDF
Saida Bendaas
 
Vol 13, No 2 (2014) CONTINUOUS ATTRACTORS IN HOPFIELD NEURAL NETWORKS Abstract   PDF
H.M. Mohammadinejad, M.H. Moslehi
 
Vol 12, No 4 (2013) CONTINUOUS LYAPUNOV DYNAMICAL SYSTEMS - ARTIFICIAL NEURAL NETWORK APPROACH Abstract   PDF
Venkata Sundaranand Putcha, G.V. Deepika
 
Vol 12, No 1 (2013) CONTINUOUS y-FUNCTION HYBRID METHODS FOR DIRECT SOLUTION OF DIFFERENTIAL EQUATIONS Abstract   PDF
S.J. Kayode, F.O. Obarhua
 
Vol 12, No 4 (2013) CONTROL-TRANSVERSE DYNAMICS AND BIFURCATION BEHAVIOUR Abstract   PDF
Efthimios Kappos
 
Vol 14, No 2 (2015) CONVERGENCE ANALYSIS OF EXTENDED KALMAN FILTER IN A NOISY ENVIRONMENT HROUGH DIFFERENCE EQUATIONS Abstract   PDF
S. Elizabeth, R. Jothilakshmi
 
Vol 10, No 2 (2005) CONVERGENCE OF ADOMIAN'S METHOD APPLIED TO A CLASS OF VOLTERRA TYPE INTEGRO-DIFFERENTIAL EQUATIONS Abstract   Postscript
I.L. El-Kalla
 
26 - 50 of 185 Items << < 1 2 3 4 5 6 7 8 > >> 


IJDEA, Academic Publications, Ltd.